Alert archive / Florida / Small Craft Advisories in 2020

Small Craft Advisory 7, NWS Melbourne, FL

January 22, 2020

NWS Melbourne, FL issued this small craft advisory at Jan 22, 2020, 3:50 AM EST. It took effect at Jan 22, 2020, 7:00 PM EST. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Jan 22, 2020, 3:50 AM EST (08:50 UTC)
In effect from
Jan 22, 2020, 7:00 PM EST
Expired
Jan 25, 2020, 9:54 PM EST
In force
3 days
Issued by
NWS Melbourne, FL

The text

As transmitted.

810 
WHUS72 KMLB 220850
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
350 AM EST Wed Jan 22 2020

AMZ570-572-575-222100-
/O.EXT.KMLB.GL.W.0002.000000T0000Z-200123T0000Z/
/O.NEW.KMLB.SC.Y.0007.200123T0000Z-200124T0900Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
350 AM EST Wed Jan 22 2020

...GALE WARNING NOW IN EFFECT UNTIL 7 PM EST THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 AM
EST FRIDAY...

* WHAT...For the Gale Warning, north winds 25 to 35 kt with 
  gusts up to 45 kt and seas 14 to 19 feet. For the Small Craft 
  Advisory, northeast winds 15 to 25 kt with gusts up to 33 kt 
  and seas 10 to 15 feet expected.

* WHERE...Flagler Beach to Jupiter Inlet 20-60 nm.

* WHEN...For the Gale Warning, until 7 PM EST this evening. For 
  the Small Craft Advisory, from 7 PM this evening to 4 AM EST 
  Friday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility. Winds will
  start to decrease tonight but seas will remain hazardous through
  at least Saturday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for gale conditions.

&&

$$

AMZ550-552-555-222100-
/O.CON.KMLB.GL.W.0002.000000T0000Z-200122T2100Z/
/O.NEW.KMLB.SC.Y.0007.200122T2100Z-200124T0900Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-
350 AM EST Wed Jan 22 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 AM EST FRIDAY...

* WHAT...For the Gale Warning, north winds 20 to 30 kt with 
  gusts up to 40 kt and seas 10 to 15 feet. For the Small Craft 
  Advisory, northeast winds 15 to 25 kt with gusts up to 30 kt 
  and seas 7 to 12 feet expected.

* WHERE...Flagler Beach to Jupiter Inlet 0-20 nm.

* WHEN...For the Gale Warning, until 4 PM EST this afternoon. 
  For the Small Craft Advisory, from 4 PM this afternoon to 4 AM 
  EST Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for gale conditions.

&&

$$

KN
8 follow-up statements
447 
WHUS72 KMLB 222010
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
310 PM EST Wed Jan 22 2020

AMZ550-552-555-230415-
/O.EXT.KMLB.GL.W.0002.000000T0000Z-200123T0000Z/
/O.EXT.KMLB.SC.Y.0007.200123T0000Z-200124T0900Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-
310 PM EST Wed Jan 22 2020

...GALE WARNING NOW IN EFFECT UNTIL 7 PM EST THIS EVENING...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO
4 AM EST FRIDAY...

* WHAT...For the Gale Warning, northeast winds around 25 knots
  with gusts up to 35 kt and seas 10 to 15 feet. For the Small
  Craft Advisory, east-northeast winds 15 to 25 kt with gusts up 
  to 30 kt and seas 8 to 13 feet expected.

* WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm, 
  Volusia-Brevard County Line to Sebastian Inlet 0-20 nm and 
  Sebastian Inlet to Jupiter Inlet 0-20 nm.

* WHEN...For the Gale Warning, until 7 PM EST this evening. For 
  the Small Craft Advisory, from 7 PM this evening to 4 AM EST 
  Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for gale conditions.

&&

$$

AMZ570-572-575-230415-
/O.CON.KMLB.GL.W.0002.000000T0000Z-200123T0000Z/
/O.CON.KMLB.SC.Y.0007.200123T0000Z-200124T0900Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
310 PM EST Wed Jan 22 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 4 AM EST FRIDAY...

* WHAT...For the Gale Warning, northeast winds around 25 kt with 
  gusts up to 35 kt and seas 15 to 18 feet. For the Small Craft 
  Advisory, east winds 15 to 25 kt with gusts up to 35 kt and 
  seas 11 to 16 feet expected.

* WHERE...Sebastian Inlet to Jupiter Inlet 20-60 nm, Volusia- 
  Brevard County Line to Sebastian Inlet 20-60 nm and Flagler 
  Beach to Volusia-Brevard County Line 20-60 nm.

* WHEN...For the Gale Warning, until 7 PM EST this evening. For 
  the Small Craft Advisory, from 7 PM this evening to 4 AM EST 
  Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for gale conditions.

&&

$$
163 
WHUS72 KMLB 230013
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
713 PM EST Wed Jan 22 2020

AMZ550-552-555-570-572-575-230930-
/O.EXP.KMLB.GL.W.0002.000000T0000Z-200123T0000Z/
/O.CON.KMLB.SC.Y.0007.000000T0000Z-200124T0900Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
713 PM EST Wed Jan 22 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY...
...GALE WARNING HAS EXPIRED...

* WHAT...Northeast winds 20 to 25 kt with occasional gusts up to
  around 30 kt and seas 11 to 17 feet subsiding to 8 to 13 feet 
  by daybreak Thursday morning.

* WHERE...Flagler Beach to Jupiter Inlet 0-60 nm.

* WHEN...For the Small Craft Advisory, from 7 PM this evening to 
  4 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind and wave conditions will be hazardous for small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
198 
WHUS72 KMLB 230842
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
342 AM EST Thu Jan 23 2020

AMZ550-241500-
/O.EXT.KMLB.SC.Y.0007.000000T0000Z-200124T1500Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-
342 AM EST Thu Jan 23 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM FRIDAY...

* WHAT...Northeast winds 15 to 20 kt with seas 7 to 9 feet early
  today subsiding to 5 to 7 feet tonight through Friday morning.

* WHERE...Flagler Beach to the Volusia-Brevard County line 0-20 
  nm.

* WHEN...Until 10 AM Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind and wave conditions will be hazardous for small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

AMZ552-555-241500-
/O.EXT.KMLB.SC.Y.0007.000000T0000Z-200124T2100Z/
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-
342 AM EST Thu Jan 23 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM FRIDAY...

* WHAT...Northeast winds 15 to 20 kt with seas 7 to 9 feet today 
  subsiding to 5 to 7 feet late tonight through Friday.

* WHERE...Volusia-Brevard County line to Sebastian Inlet 0-20 nm. 

* WHEN...Until 4 PM Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind and wave conditions will be hazardous for small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

AMZ570-572-575-241500-
/O.EXT.KMLB.SC.Y.0007.000000T0000Z-200125T2100Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
342 AM EST Thu Jan 23 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM SATURDAY...

* WHAT...Northeast winds 15 to 20 kt with seas 9 to 12 feet today,
  subsiding to 7 to 10 feet tonight, and 7 to 8 feet Friday and
  Saturday. 

* WHERE...Flagler Beach to Jupiter Inlet 0-60 nm.

* WHEN...Until 4 PM Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind and wave conditions will be hazardous for small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
760 
WHUS72 KMLB 240306
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
1006 PM EST Thu Jan 23 2020

AMZ550-241500-
/O.CON.KMLB.SC.Y.0007.000000T0000Z-200124T1500Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-
1006 PM EST Thu Jan 23 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
FRIDAY...

* WHAT...Southeast winds 10 to 15 kt becoming more southerly and
  diminishing to 5 to 10 kt on Friday. Seas 7 to 9 feet subsiding
  to 5 to 6 feet through Friday afternoon.

* WHERE...Flagler Beach to the Volusia-Brevard County line 0- 20 
  nm.

* WHEN...Until 10 AM Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind and wave conditions will be hazardous for small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

AMZ552-555-241500-
/O.CON.KMLB.SC.Y.0007.000000T0000Z-200124T2100Z/
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-
1006 PM EST Thu Jan 23 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY...

* WHAT...Southeast winds 10 to 15 kt becoming more southerly and
  diminishing to 5 to 10 kt on Friday. Seas 7 to 10 feet subsiding
  to 5 to 7 feet through Friday afternoon.

* WHERE...Volusia-Brevard County line to Jupiter Inlet 0-20 nm.

* WHEN...Until 4 PM Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind and wave conditions will be hazardous for small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

AMZ570-572-575-241500-
/O.CON.KMLB.SC.Y.0007.000000T0000Z-200125T2100Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
1006 PM EST Thu Jan 23 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
SATURDAY...

* WHAT...Southeast winds around 15 kt decreasing to 10 to 15 kt
  and becoming southerly on Friday. Seas 9 to 12 feet subsiding to
  7 to 8 feet through Friday afternoon.

* WHERE...Flagler Beach to Jupiter Inlet 0-60 nm.

* WHEN...Until 4 PM Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind and wave conditions will be hazardous for small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
757 
WHUS72 KMLB 241439
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
939 AM EST Fri Jan 24 2020

AMZ550-242100-
/O.EXT.KMLB.SC.Y.0007.000000T0000Z-200124T2100Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-
939 AM EST Fri Jan 24 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WHAT...Southerly winds around 10 knots today. Seas of 6 to 7
  feet through this afternoon subsiding to 5 to 6 feet. 

* WHERE...Flagler Beach to the Volusia-Brevard County line 0- 20 
  nm.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind and wave conditions will be hazardous for small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

AMZ552-555-242100-
/O.CON.KMLB.SC.Y.0007.000000T0000Z-200124T2100Z/
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-
939 AM EST Fri Jan 24 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WHAT...Southerly winds around 10 knots today. Seas 6 to 7 feet.
 
* WHERE...Volusia-Brevard County line to Jupiter Inlet 0-20 nm.

* WHEN...Until 4 PM Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind and wave conditions will be hazardous for small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

AMZ570-572-575-250300-
/O.CON.KMLB.SC.Y.0007.000000T0000Z-200125T2100Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
939 AM EST Fri Jan 24 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
SATURDAY...

* WHAT...Southerly winds around 10 knot today. Seas 8 to 9 feet
  subsiding to 7 to 8 feet by this afternoon.

* WHERE...Flagler Beach to Jupiter Inlet 0-60 nm.

* WHEN...Until 4 PM Saturday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind and wave conditions will be hazardous for small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
584 
WHUS72 KMLB 242044
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
344 PM EST Fri Jan 24 2020

AMZ550-552-242145-
/O.EXP.KMLB.SC.Y.0007.000000T0000Z-200124T2100Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
344 PM EST Fri Jan 24 2020

...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM EST THIS AFTERNOON...

Small craft should continue to exercise caution for seas up to 6
feet. 

$$

AMZ570-572-575-251500-
/O.EXT.KMLB.SC.Y.0007.000000T0000Z-200126T0900Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
344 PM EST Fri Jan 24 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SUNDAY...

* WHAT...Hazardous seas of 7 to 8 feet through tonight subsiding
  to 6 to 7 feet Saturday. West to northwest winds will also
  increase to around 15 knots by sunrise Saturday.

* WHERE...Flagler Beach to Jupiter Inlet 0-60 nm.

* WHEN...Until 4 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind and wave conditions will be hazardous for small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

AMZ555-250300-
/O.EXT.KMLB.SC.Y.0007.000000T0000Z-200125T0300Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-
344 PM EST Fri Jan 24 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WHAT...Hazardous seas of 6 to 7 feet.

* WHERE...Sebastian Inlet to Jupiter Inlet 0-20 nm.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind and wave conditions will be hazardous for small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
705 
WHUS72 KMLB 251501
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
1001 AM EST Sat Jan 25 2020

AMZ570-572-575-260900-
/O.CON.KMLB.SC.Y.0007.000000T0000Z-200126T0900Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
1001 AM EST Sat Jan 25 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY...

* WHAT...Hazardous seas of 6 to 7 feet. Northwest winds around 15
  knots diminishing to around 10 knots this evening and tonight. 

* WHERE...Flagler Beach to Jupiter Inlet 0-60 nm.

* WHEN...Until 4 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind and wave conditions will be hazardous for small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
430 
WHUS72 KMLB 260254
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
954 PM EST Sat Jan 25 2020

AMZ570-572-575-260400-
/O.CAN.KMLB.SC.Y.0007.000000T0000Z-200126T0900Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
954 PM EST Sat Jan 25 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

Small Craft should exercise caution for combined seas around 6 ft.
The primary contribution to sea heights will be an east swell.


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 21, 8:22 PM EST, 7 hours 28 minutes earlier.

Area forecast discussion, Jan 21, 8:22 PM EST, 7 hours 28 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
822 PM EST Tue Jan 21 2020

.UPDATE...

...Coldest Night of the Season with Freezing Temperatures Across
Lake and inland Volusia Counties and Frigid Wind Chills Tonight...
...Very Hazardous Boating and Beach Conditions to Continue Through
Wednesday...

.UPDATE...Potent mid level shortwave trough will swing southeast
from the southeast Atlantic coast and induce low pressure
development offshore from east central Florida overnight. A
tightening pressure gradient is forecast on the back side of the low
which will bring windy conditions to the coast and usher in a fetch
of colder air into central Florida through the late night hours.
Forecast updates include transitioning the Beach Hazards Statement
to High Surf Advisory and also raised a Wind Advisory for coastal
areas through 10 am Wednesday morning. The tight pressure gradient
across the Atlantic will support winds along the immediate coast to
20-25 mph with gusts to 35 to 40 mph along the beaches tonight. A
Freeze Warning continues for Lake and interior Volusia county. Low
temps will range from near freezing for inland Volusia and Lake
counties to mid 30s for metro Orlando and lower 40s from the Cape
south along the coast. Wind chills will drop into the 20s for the
interior and Volusia county and in the lower 30s from Melbourne
south along the coast. A Wind Chill Advisory is in effect for all of
east central FL tonight.

&&

.AVIATION...
Mainly VFR. Winds will continue strong for cstl terminals overnight
with sustained winds 16-20 knots with gusts to 25-30 knots. Breezy
conditions will continue into Wednesday with marine stratocu and
isolated to scattered onshore moving showers potentially producing
MVFR conditions, mainly along coastal TAF sites tomorrow afternoon.

&&

.MARINE...
Extremely hazardous marine conditions expected tonight into
Wednesday with NNW winds currently at Buoy 41009 at 31 knots gusting
to 41 knots with 10-12 ft seas. The pressure gradient is forecast to
tighten further late tonight with winds increasing near 35 knots
with gusts to 45 knots. A Gale Warning continues in effect. Small
craft operators should not venture into these hazardous wind and sea
conditions.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  37  61  52  71 /  10  20  20  20
MCO  35  61  51  73 /   0  10  20  10
MLB  41  64  56  72 /  10  40  20  20
VRB  42  65  57  73 /  10  40  20  20
LEE  31  59  47  71 /   0   0  10  10
SFB  35  60  51  73 /  10  20  20  20
ORL  35  61  51  72 /   0  10  20  20
FPR  42  66  54  73 /  10  40  20  20

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Wind Chill Advisory until 9 AM EST Wednesday for Coastal
Volusia-     Indian River-Inland Volusia-Martin-Northern Brevard-
Northern Lake-Okeechobee-Orange-Osceola-Seminole-Southern Brevard-
Southern Lake-St. Lucie.

     High Surf Advisory until 7 PM EST Thursday for Coastal Volusia-
     Indian River-Martin-Northern Brevard-Southern Brevard-St.
     Lucie.

     Wind Advisory until 10 AM EST Wednesday for Coastal Volusia-
     Indian River-Martin-Northern Brevard-Southern Brevard-St.
     Lucie.

     Freeze Warning from 1 AM to 8 AM EST Wednesday for Inland
     Volusia-Northern Lake-Southern Lake.

AM...Gale Warning until 4 PM EST Wednesday for Flagler Beach to
     Volusia-Brevard County Line 0-20 nm-Flagler Beach to
     Volusia-Brevard County Line 20-60 nm-Sebastian Inlet to
     Jupiter Inlet 0-20 nm-Sebastian Inlet to Jupiter Inlet 20-
     60 nm-Volusia-Brevard County Line to Sebastian Inlet 0-20
     nm-Volusia-Brevard County Line to Sebastian Inlet 20-60 nm.

&&

Volkmer/Sedlock
Hazardous weather outlook, Jan 21, 7:35 PM EST, 8 hours 15 minutes before
Hazardous Weather Outlook...Updated
National Weather Service Melbourne FL
735 PM EST Tue Jan 21 2020

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-221100-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Southern Brevard-Osceola-
Indian River-Okeechobee-St. Lucie-Martin-Coastal Volusia-
Southern Lake-Northern Brevard-
735 PM EST Tue Jan 21 2020

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TONIGHT.

.HIGH WIND IMPACT...
Northwest to North winds of 20 to 25 mph with frequent gusts to 35
to 40 mph are expected tonight along the barrier islands and coastal
areas of east central Florida. A Wind Advisory is in effect tonight
for these areas.

.EXCESSIVE COLD IMPACT...
Temperatures across Lake and interior Volusia counties could drop to
near 30 degrees overnight, and a Freeze Warning has been issued for
these areas. Normally colder, wind-sheltered areas across the
interior may also fall to near freezing overnight. In addition, the
combination of cold temperatures with northerly winds of 15 to 20
mph across the interior and 20 to 25 mph along the coast, with
higher gusts, will produce wind chill readings between 21 and 34
degrees from late this evening continuing through 9 AM Wednesday
morning across all of east central Florida. The coldest wind chill
readings will be inland from the coast. If you will be outdoors
during that time, be sure to dress appropriately for the cold
weather.

.WIND AND SEA IMPACT...
Expect north-northwest winds 25 to 30 knots with frequent gusts up
to 40 to 45 knots tonight. These winds will allow seas to gradually
build to 10 to 16 feet through late tonight. A Gale Warning is in
effect for all marine legs.

.COASTAL FLOOD IMPACT...
A High Surf Advisory is in effect, as open Atlantic sea heights
gradually build to around 16 feet and produce large breaking waves
of 7 to 9 feet in the surf zone and with wave runup to the dunes at
some beaches very late overnight. Minor erosion can be expected near
the early Wednesday morning and again during Wednesday evening high
tides. The next high tide cycles along the east central Florida
coast will be from 550 AM to 620 AM Wednesday morning and again 600
PM to 630 PM Wednesday evening.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
Boating and beach conditions will stay dangerous for most of the
week and into the weekend. Venturing into the surf is not
recommended on Wednesday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed tonight.

Sedlock

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 7:02 PM ESTWind AdvisoryMLBVolusia24 hr
Jan 21, 7:14 PM ESTHigh Surf AdvisoryMLBVolusia63 hr
Jan 22, 3:29 AM ESTRip Current StatementMLBVolusia16 hr
Jan 22, 3:31 AM ESTLake Wind AdvisoryMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia15 hr

Nearby

Small Craft Advisories in Florida, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.